# SDR QXEA200400428

- Difficulty date: June 10, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 11,102 hours, 16,003 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 954215B653323
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - ON FLIGHT NUMBER 2149, DURING TAKEOFF ROLL, THE AUTOFEATHER FAILED TO ARM.  THE TORQUE WAS AT 95 PERCENT.  THE AIRSPEED WAS AT 70 KIAS.  AUTOFEATHER SELECT HAD ILLUMINATED AND AUTOFEATHER TEST NORMAL.  CLEANED, INSPECTED AND SECURED CANNON PLUGS ON 1 & 2 ENGINE TORQUE SIGNAL CONDITIONER.  NO DEFECTS WERE NOTED.  INSPECTED AND CLEANED POWER AND CONDITIONER LEVER PEDESTAL SWITCHES.  THERE WERE NO DEFECTS NOTED.  GROUND RAN AIRCRAFT AND ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
